# SDR SWAA095839

- Difficulty date: September 10, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 74,889 hours, 69,198 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND STRINGER SECTION CORRODED AT BS 1008, STR 27L.  REMOVED AND REPLACED STRINGER SECTION PER SRM.
